# SDR SWAA2022072518612

- Difficulty date: June 14, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN RT SIDE INNER CORD HAS CORROSION BETWEEN STA 927+16 AND STA 992.8+4 AS MARKED 124-033 / [01] STARTED REMOVING CORROSION AT R2 DOOR LOWER SILL INNER CHORD FOUND EXFOLIATION OUT OF LIMITS PER B-737-700 SRM. 53-70-15-1A-1 FIGURE 103;[02] VERIFIED 1.;[03] INSTALLED EWIS PROTECTION AS PER B-737-700 AMM. 20-60-07 913-801;[04] REMOVED FASTENERS OF RT. SIDE R2; DOOR INNER CORD AS PER B-737-700 SRM. 51-40-02-0G-0;[05] REMOVED RT SIDE R2 DOOR INNER CHORD AS PER B-737-700 SRM. 51-40-02-0G-0;[06] VERIFIED 3-5.;[07] DRILLED NEW INNER CHORD AT R2 DOOR AS PER B-737-700 SRM.51-40-05-0G-0 AND DWG#147A8501;[08] VERIFIED AND INSPECTED STEP#7.;[09] OK TO INSTALL NEW INNER CHIRD.;[10] INSTALLED 70% OF THE FASTENERS AT R 2 DOOR LOWER INNER CHORD REF B737-700 SRM 51-40-02-0G-0 AND DWG# 147A8501.;[11] (LATE ENTRY) MIXED BMS 5-95 SEALANT AT 14:00; 7/6/22. SQUEEZE OUT TIME BY 22:00; 7/9/22.;[12] COMPLETED INSTALLATION R 2 DOOR LOWER INNER CHORD REF B737-700 SRM 51-40-02-0G-0 AND DWG# 147A8501.;[13] REMOVED EWIS PROTECTION AT R 2 DOOR LOWER INNER CHORD AREA REF B737-700 AMM 20-60-07 913-801.;[14] VALIDATED STEPS 10; 11; 12 & 13;[15] (FINAL) REMOVED EXFOLIATED INNER CHORD AT R2 DOOR LOWER SILL IAW SRM 51-40-02-0G-0. LOCATED/DRILLED; AND INSTALLED NEW INNER CHORD AT R2 DOOR AS PER B-737-700 SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG#147A8501.;[16] [FINAL] VALIDATED STEP 15
